Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner–Shirshov bases for the non-symmetric operads of dendriform algebras and quadri-algebras
Author(s) Sara Madariaga
TypeArticle in Journal
AbstractAbstract In this paper we use the operadic framework to find Gröbner–Shirshov bases for the free quadri-algebra. We perform computations using the representation of the non-symmetric operad by planar rooted trees in a very intuitive way. Gröbner–Shirshov bases for the free dendriform algebra are also found with this technique, simplifying the work by Chen and Wang (2010).
KeywordsNon-symmetric operads, Gröbner–Shirshov bases, Dendriform algebras, Quadri-algebras
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717113001351
LanguageEnglish
JournalJournal of Symbolic Computation
Volume60
Number0
Pages1 - 14
Year2014
Edition0
Translation No
Refereed No
Webmaster